Genexa Children's Multi-Symptom Cold Relief

Shop more Genexa

Genexa Children's Multi-Symptom Cold Relief

SKU# 40612
Shop more Genexa
SKU# 40612
Cough Suppressant & Nasal Decongestant for Children helps temporarily reduce fever and provide pain relief from minor aches and pains, headache and sore throat, plus helps loosen mucus and relieve cough and chest congestion.
Read More
$16.99
-
+
Genexa Children's Multi-Symptom Cold Relief
$16.99
  • In Stock

Cough Suppressant & Nasal Decongestant for Children helps temporarily reduce fever and provide temporary pain relief from minor aches and pains, headache and sore throat, plus helps loosen mucus and relieve cough and chest congestion.

Take your health to the next level with FSA eligible Children's Cold & Allergy products.

Benefits:

  • Pain and fever reducer: Helps temporarily reduce fever and provide temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat
  • Expectorant: Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • Cough suppressant: Helps temporarily relieve cough and chest congestion due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants

Features:

  • Made with dextromethorphan HBr (a cough suppressant), guaifenesin (expectorant) and acetaminophen (pain reliever/fever reducer)
  • For children ages 4+
  • Free of artificial sweeteners, artificial preservatives, artificial dyes, parabens, and common allergens

Active Ingredients:  Dextromethorphan Hbr (5 mg), Guaifenesin (100 mg), Acetaminophen (240 mg per 5 ml)

  • Shake well before using.
  • Measure only with dosing cup provided. Do not use cup with other products.
  • Find right dose on chart below. If possible, use weight to dose; otherwise, use age.
  • Do not give more that 6 doses in any 24-hour period.

Weight/Age Dose**

  • ml = milliliter 
  • Children 6 to under 12 years: 10 ml every 4 hours. 
  • Children 4 to under 6 years 5 ml every 4 hours. 
  • Children under 4 years consult a doctor.

** or as directed by a doctor.

Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes:

  • more than 5 doses in 24 hours, which is the maximum daily amount
  • with other drugs containing acetaminophen.

Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash

If a skin reaction occurs, stop use and seek medical help right away.

Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

Reviews

Frequently Bought Together

How Much Should I Contribute to My FSA?

How Much Should I Contribute to My FSA?

What Are Some Smartphone-Compatible Ways to Use My FSA?

What Are Some Smartphone-Compatible Ways to Use My FSA?

Where Can I Use My FSA Card?

Where Can I Use My FSA Card?

10 Surprisingly FSA Eligible Products

10 Surprisingly FSA Eligible Products

Fitness Expenses and Your Flexible Spending Account

Fitness Expenses and Your Flexible Spending Account